Group by: Item Type | Date | No Grouping
Jump to: Article | Thesis
Number of items: 4.


Renault, Jérôme and Venel, Xavier (2017) A distance for probability spaces, and long-term values in Markov Decision Processes and Repeated Games. Mathematics of Operations Research, 42 (n°2). pp. 349-376.

Gimbert, Hugo, Renault, Jérôme, Sorin, Sylvain, Venel, Xavier and Zielonka, Wieslaw (2016) On values of repeated games with signals. Annals of Applied Probability, 26 (1). pp. 402-424.

Gensbittel, Fabien, Oliu-Barton, Miquel and Venel, Xavier (2014) Existence of the uniform value in zero-sum repeated games with a more informed controller. Journal of Dynamics and Games, vol.1 (n°3). pp. 411-445.


Venel, Xavier (2012) Existence de la valeur uniforme dans les jeux répétés. École doctorale Mathématiques, Informatique et Télécommunications (Toulouse).

This list was generated on Sun Jun 16 18:32:16 2024 CEST.